Skip to Main content Skip to Navigation
Journal articles

A linear formulation with $O(n^2)$ variables for quadratic assignment problems with Manhattan distance matrices

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02455903
Contributor : Serigne Gueye <>
Submitted on : Sunday, January 26, 2020 - 11:01:43 PM
Last modification on : Thursday, February 6, 2020 - 3:46:05 PM

Identifiers

Collections

Citation

Philippe Michelon, Serigne Gueye. A linear formulation with $O(n^2)$ variables for quadratic assignment problems with Manhattan distance matrices. EURO Journal on Computational Optimization, Springer, 2015, 3 (2), pp.79-110. ⟨10.1007/s13675-014-0033-4⟩. ⟨hal-02455903⟩

Share

Metrics

Record views

36